Alert archive / Massachusetts / Special Marine Warnings in 2021
Special Marine Warning 97, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special marine warning at Sep 16, 2021, 8:37 AM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2021, 8:37 AM EDT (12:37 UTC)
- Expired
- Sep 16, 2021, 9:17 AM EDT
- In force
- 40 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Boston radar (KBOX), 110 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
178
WHUS51 KBOX 161237
SMWBOX
ANZ232-255-161330-
/O.NEW.KBOX.MA.W.0097.210916T1237Z-210916T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Boston/Norton MA
837 AM EDT Thu Sep 16 2021
The National Weather Service in Boston/Norton has issued a
* Special Marine Warning for...
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket...
Nantucket Sound...
* Until 930 AM EDT.
* At 837 AM EDT, a strong thunderstorm was located over Muskeget
Channel, moving northeast at 40 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Madaket Harbor, Nantucket Sound, Wasque Point, Muskeget Channel,
Brant Point Light, Cape Poge Light and Nantucket Shoals Buoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report severe weather to the Coast Guard or the National Weather
Service.
&&
LAT...LON 4128 6999 4128 7000 4129 7001 4127 7005
4126 7010 4128 7014 4126 7013 4122 7040
4139 7050 4158 7023
TIME...MOT...LOC 1237Z 246DEG 38KT 4134 7036
HAIL...0.00IN
WIND...>34KTS
$$
Frank1 follow-up statement
090
FZUS71 KBOX 161317
MWSBOX
Marine Weather Statement
National Weather Service Boston/Norton MA
917 AM EDT Thu Sep 16 2021
ANZ232-255-161326-
/O.CAN.KBOX.MA.W.0097.000000T0000Z-210916T1330Z/
917 AM EDT Thu Sep 16 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket...
Nantucket Sound...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
LAT...LON 4128 6999 4128 7000 4129 7001 4127 7005
4126 7010 4128 7014 4126 7013 4122 7040
4139 7050 4158 7023
TIME...MOT...LOC 1314Z 246DEG 38KT 4151 6985
$$
FrankWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Sep 16, 5:12 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 16, 5:12 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 512 AM EDT Thu Sep 16 2021 .SYNOPSIS... A cold front slides through the region this morning, then stalls along the south coast this afternoon, resulting in scattered showers and an isolated thunderstorm. A coastal low off the South Carolina coast, slowly tracks north and maintains clouds across southern New England into Friday, although very little if any additional showers. This offshore low will result in building waves and surf and a modest increase in northeast winds Friday night into Saturday night for coastal New England as it recurves toward Atlantic Canada. Thereafter, high pressure remains in control with milder than average temperatures and several days of dry weather through at least midweek. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 515 AM update... Line of storms have developed along and just behind the frontal boundary across eastern CT/RI and eastern MA. High shear (up to 50 kt of effective shear) and fairly steep mid level lapse rates supporting nocturnal convection early this morning. Synoptic scale lift from RRQ of upper level jet streak also enhancing updrafts. 00z HREF max updraft and updraft helocity indicates an upward trend this morning, as this line moves into a more unstable environment across RI and eastern MA, with mesoanalysis indicating 0-3 km CAPE up to 75 j/kg along the south coast of RI/MA. Thus, line of convection may intensify as it traverses eastward into axis of better instability. Satellite confirms this idea with cooling cloud tops and lightning activity on the upswing. Therefore, a few of the stronger storms may produce small hail, gusty winds and heavy rainfall. Earlier discussion below. ====================================================================== Cold front has cleared much of the region at 3 am, with boundary now lined up across eastern RI into southeast MA. RRQ of upper level jet enhancing synoptic scale lift and yielding rain shield in the post frontal airmass (Anafrontal) across CT into western-central MA. Marginal SB instability ahead of the front from southeast CT into RI and southeast MA, per latest SPC mesoanalysis. Along and behind the front, marginal elevated instability giving way to isolated thunder. This rain shield will continue to slide east this morning, with showers becoming more numerous across the entire region. By afternoon, deep layer moisture and forcing for ascent exit offshore, and replaced with column drying from top down. While a drying trend develops this afternoon for much of the region, clouds will remain stubborn, thus not expecting much if any sunshine this afternoon. As cold front stalls or washes out along the south coast this afternoon, scattered showers may continue to fire along this boundary. Thus, showers may persist along/near the south coast this afternoon, including Cape Cod. Post frontal airmass today is seasonably cool with highs in the 70s. Clouds and light onshore flow will accentuate the cooler conditions. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... 4 AM update... Tonight... Offshore ridge begins to build back into SNE with rising heights. Large scale subsidence will provide mainly dry weather. Although low level moisture will become trapped beneath subsidence inversion, so low clouds will be on the increase along with spotty light drizzle possible. Mild with lows in the 60s along with a light onshore wind. Friday... Deep layer ridge axis remains across SNE, providing mainly dry weather. Although clouds will dominate with just partial sunshine possible at times. Can't rule out an isolated low top shower, but overall most of the day will remain dry. Clouds and light onshore flow will limit highs to the 70s, although there will be a humid feel to the airmass, with dew pts 65-70. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... 4 AM update... Highlights: * Coastal low or possible tropical cyclone expected to pass to our southeast may bring building seas, possible rip currents and an increase in northeast winds over southeast New England and the waters Fri nite thru Sat nite. Impacts appear minimal but will depend on low track and strength. * Dry weather and milder than normal temperatures likely into next week with high pressure in control. Details: Coastal low or possible tropical cyclone (NHC prescribing a 70 percent chance of cyclone formation in 48 hrs as of the 200 AM Thursday Tropical Weather Outlook) will be the main focus for Friday night into Saturday afternoon/night. Most models now appear in good agreement in the cyclone passing just south of 40N/70W overnight Friday night and into the Maritimes thru Saturday. Storm track and intensity will dictate impacts but effects on our area still appear to be fairly minimal. Mainly building seas, rip currents/possible high surf and an increase in NE to N winds. Variable amounts of cloud cover (more east/southeast and less over the interior) with periods of off-and-on rain showers too, but the heaviest QPF looks to lie east of the cyclone center and over water. Cold frontal passage Saturday late-overnight into early Sunday but appears moisture starved with limited QPF. Aside from the aforementioned coastal low, the main story for Sunday into much of the upcoming workweek is a large area of high pressure that settles over New England. Expecting several days of dry weather with strong diurnal temperature ranges: milder than normal high temperatures with strong radiational cooling leading to cooler nights. With several days of full sun and dry conditions, opted to raise highs over NBM by blending in some of the 90th percentile NBM highs and bias-corrected temps likely should do fairly well. Lowered dewpoints a bit during the peak heating hrs as well. But all in all, a pleasant stretch of weather looking ahead into early to mid next week. && .AVIATION /09Z THURSDAY THROUGH MONDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 09Z update: Today...high confidence. A combination of MVFR/VFR (trending toward MVFR) in scattered showers and thunderstorms this morning, then drying trend for this afternoon, except south coast especially Cape Cod, where showers may persist. Winds shifting to NW to NE with frontal passage. Tonight...high confidence. MVFR in the evening, then trending down to IFR/LIFR along with patchy fog. Mainly dry weather. Light ENE winds. Friday...high confidence. IFR/LIFR to begin the day, but cigs lifting to MVFR/VFR during the afternoon. Mainly dry weather with modest ENE winds. KBOS Terminal...Moderate confidence. KBDL Terminal...Moderate confidence. Outlook /Friday night through Sunday/ Friday Night: MVFR/IFR conditions possible. Breezy. Slight chance RA. Saturday: Mainly VFR, with local MVFR possible. Breezy. Slight chance RA. Saturday Night through Sunday: VFR. Breezy. Sunday Night through Monday: VFR. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Today...cold front enters the waters this morning, then stalls and washes out this afternoon. Showers and patchy fog will lower vsby to 3-5 miles at times. NW winds become NE this afternoon. Tonight...ridge of high pressure offshore builds across the waters. Patchy dense fog will yield poor vsby at times. Light ENE winds. Friday...ridge of high pressure remains across the waters, yielding light ENE winds and mainly dry weather. Outlook /Friday Night through Monday/... Friday Night through Saturday: Winds less than 25 kt. Local rough seas. Slight chance of rain. Saturday Night: Winds less than 25 kt. Seas up to 5 ft. Slight chance of rain. Sunday through Monday: Winds less than 25 kt. Seas up to 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Nocera/Loconto NEAR TERM...Nocera SHORT TERM...Nocera LONG TERM...Loconto AVIATION...Nocera/Loconto MARINE...Nocera/Loconto
Hazardous weather outlook, Sep 16, 4:32 AM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 432 AM EDT Thu Sep 16 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-170845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 432 AM EDT Thu Sep 16 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-170845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 432 AM EDT Thu Sep 16 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Sep 16, 6:13 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
613 AM EDT Thu Sep 16 2021
MAZ013-016>019-RIZ001-002-161115-
Eastern Plymouth MA-Western Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Norfolk MA-Northwest Providence RI-
Southeast Providence RI-
613 AM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of southern Norfolk,
northwestern Plymouth, northwestern Bristol and northeastern
Providence Counties through 715 AM EDT...
At 612 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cumberland, moving east at 30 mph.
HAZARD...Pea size hail, frequent lightning and torrential downpours.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Providence, Brockton, Pawtucket, Taunton, Weymouth, East Providence,
Woonsocket, Cumberland, Randolph, North Providence, Franklin,
Johnston, North Attleborough, Stoughton, Bridgewater, Attleboro,
Mansfield, Middleborough, Easton and Hingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7158 4220 7086 4192 7083 4184 7137
4186 7138 4184 7138 4182 7151
TIME...MOT...LOC 1012Z 256DEG 27KT 4195 7143
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
LocontoSpecial weather statement, Sep 16, 6:24 AM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
624 AM EDT Thu Sep 16 2021
MAZ017-018-020-021-RIZ004>007-161130-
Southern Bristol MA-Northern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-Bristol RI-Washington RI-Eastern Kent RI-
Newport RI-
624 AM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of southwestern
Plymouth, southeastern Bristol, northeastern Washington, Newport,
southeastern Kent and southeastern Bristol Counties through 730 AM
EDT...
At 624 AM EDT, Doppler radar was tracking a strong thunderstorm over
Portsmouth, or near North Kingstown, moving northeast at 20 mph.
HAZARD...Pea size hail, frequent lightning and torrential downpours.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
New Bedford, Fall River, Warwick, Taunton, Dartmouth, North
Kingstown, Newport, Bristol, Marion, Middleborough, Somerset,
Portsmouth, Middletown, Fairhaven, Swansea, Tiverton, Westport, East
Greenwich, Warren and Lakeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4157 7138 4157 7139 4158 7143 4159 7144
4150 7142 4163 7150 4167 7142 4155 7131
4167 7131 4168 7139 4168 7131 4191 7095
4168 7077 4153 7121 4156 7122 4156 7121
4164 7123 4150 7124 4145 7136
TIME...MOT...LOC 1024Z 240DEG 19KT 4159 7136
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
LocontoSpecial weather statement, Sep 16, 6:35 AM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
635 AM EDT Thu Sep 16 2021
RIZ008-161130-
Block Island RI-
635 AM EDT Thu Sep 16 2021
...A strong thunderstorm will impact portions of southern Washington
County through 730 AM EDT...
At 634 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Block Island, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph, hail to penny penny size,
frequent cloud to ground lightning and heavy downpours.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Block Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4116 7161 4118 7161 4121 7158 4123 7158
4122 7156 4118 7157 4116 7155 4115 7160
TIME...MOT...LOC 1034Z 240DEG 19KT 4115 7170
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LocontoSpecial weather statement, Sep 16, 7:59 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
759 AM EDT Thu Sep 16 2021
MAZ022>024-161300-
Nantucket MA-Dukes MA-Barnstable MA-
759 AM EDT Thu Sep 16 2021
...A cluster of strong thunderstorms will bring heavy rainfall and
poor drainage street flooding to portions of Dukes and Barnstable
Counties through 900 AM EDT...
At 757 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorm near Chilmark, or near Aquinnah, moving northeast at 35
mph. These storms will bring torrential rainfall and street flooding
to this region.
HAZARD...Heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Poor drainage street flooding.
Locations impacted include...
Barnstable, Falmouth, Brewster, Oak Bluffs, Edgartown, Tisbury,
Aquinnah, Yarmouth, Sandwich, Dennis, Mashpee, Harwich, Chatham,
Orleans, Eastham, Wellfleet, West Tisbury, Chilmark, Gosnold and
Hyannis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4155 6999 4154 7000 4154 7001 4166 7000
4167 7000 4160 7047 4135 7031 4134 7029
4133 7029 4140 7050 4125 7082 4150 7071
4142 7091 4150 7075 4145 7092 4154 7066
4176 7046 4179 7002 4198 7001
TIME...MOT...LOC 1157Z 245DEG 30KT 4126 7074
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
FrankLocal storm report, Sep 16, 8:19 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
819 AM EDT THU SEP 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG BARNSTABLE 41.70N 70.30W
09/16/2021 BARNSTABLE MA FIRE DEPT/RESCUE
TREE DOWN BLOCKING ACCESS ROAD OFF OF OLD STAGE ROAD
RELAYED BY AMATEUR RADIO
&&
EVENT NUMBER BOX2103056
AEDLocal storm report, Sep 16, 8:24 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
824 AM EDT THU SEP 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM LIGHTNING FAIRHAVEN 41.64N 70.90W
09/16/2021 BRISTOL MA AMATEUR RADIO
HOUSE ON JUDSON DRIVE STRUCK BY LIGHTNING.
&&
EVENT NUMBER BOX2103057
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 5:43 AM EDT | Special Marine Warning | BOX | 62 min | |
| Sep 16, 6:10 AM EDT | Special Weather Statement | BOX | Essex, Norfolk | 65 min |
| Sep 16, 6:13 AM EDT | Special Weather Statement | BOX | Norfolk | 62 min |
| Sep 16, 6:24 AM EDT | Special Weather Statement | BOX | Bristol | 66 min |
| Sep 16, 6:38 AM EDT | Severe Thunderstorm Warning | BOX | Bristol, Plymouth | 53 min |
| Sep 16, 6:42 AM EDT | Special Marine Warning | BOX | 63 min | |
| Sep 16, 7:00 AM EDT | Special Marine Warning | BOX | 60 min | |
| Sep 16, 7:13 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 62 min |
| Sep 16, 7:25 AM EDT | Special Marine Warning | BOX | 65 min | |
| Sep 16, 7:27 AM EDT | Special Marine Warning | BOX | 63 min | |
| Sep 16, 7:36 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes | 54 min |
| Sep 16, 7:51 AM EDT | Special Marine Warning | BOX | 54 min | |
| Sep 16, 7:59 AM EDT | Special Weather Statement | BOX | Barnstable, Dukes | 61 min |
| Sep 16, 8:15 AM EDT | Special Marine Warning | BOX | 90 min | |
| Sep 16, 9:31 AM EDT | Special Marine Warning | BOX | 59 min | |
| Sep 16, 3:18 PM EDT | Small Craft Advisory | BOX | 3 days | |
| Sep 16, 5:15 AM EDT | Special Weather Statement | BOX | Providence | 60 min |
| Sep 16, 6:35 AM EDT | Special Weather Statement | BOX | Washington | 55 min |
| Sep 16, 4:15 AM EDT | Special Weather Statement | BOX | 60 min |
Nearby
Special Marine Warnings in Massachusetts, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.